# SDR AALA201509029011

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 41,464 hours, 24,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 2596
- Condition: Out Of Limits
- Location: L1 Door
- Part time: 48,387 hours, 21,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, FOUND L1 DOOR DAMPER BEYOND SERVICEABLE LIMITS.  REPLACED DAMPER IAW AMM 52-11-14-0401 & 26C83152002.
